Absolute neighborhood retracts and local connectedness in arbitrary metric spaces
Compositio Mathematica, Tome 13 (1956-1958), p. 229-246
@article{CM_1956-1958__13__229_0,
     author = {Dugundji, J.},
     title = {Absolute neighborhood retracts and local connectedness in arbitrary metric spaces},
     journal = {Compositio Mathematica},
     publisher = {Kraus Reprint},
     volume = {13},
     year = {1956-1958},
     pages = {229-246},
     zbl = {0089.38903},
     mrnumber = {113217},
     language = {en},
     url = {http://www.numdam.org/item/CM_1956-1958__13__229_0}
}
Dugundji, J. Absolute neighborhood retracts and local connectedness in arbitrary metric spaces. Compositio Mathematica, Tome 13 (1956-1958) pp. 229-246. http://www.numdam.org/item/CM_1956-1958__13__229_0/

P. Alexandroff & H. Hopf, [1] Topologie I, Springer, Berlin, 1935. | Zbl 0013.07904

K. Borsuk, [2] Sur un espace localement contractible qui n'est pas un rétracte absolu de voisinage, Fund. Math. 35 (1948) 175. | MR 27498 | Zbl 0032.12302

J. Dugundji, [3] Note on CW polytopes, Port. Math. 11 (1952) 7-10b. | MR 48821 | Zbl 0046.16404

J. Dugundji, [4] An extension of Tietze's theorem, Pacific Journ. Math. 1 (1951) 353-367. | MR 44116 | Zbl 0043.38105

S. Eilenberg, [5] Cohomology and continuous mappings, Ann. Math. 41 (1940) 231-251. | JFM 66.0951.02 | MR 1351 | Zbl 0022.40701

O. Hanner, [6] Retraction and extension of mappings of metric and non-metric spaces, Ark. f. Math. 2 (1952) 315-360. | MR 50875 | Zbl 0048.41002

W. Hurewicz & H. Wallman, [7] Dimension theory, Princeton Univ. Press, Princeton, 1941. | JFM 67.1092.03 | MR 6493 | Zbl 0060.39808

C. Kuratowski, [8] Topologie I, Monografje Matematyczne, Warszawa, 1948. [9] Ibidem, Topologie II. | MR 28007 | Zbl 0041.09603

C. Kuratowski, [10] Sur les espaces localement connexes et péaniens en dimension n, Fund. Math. 24 (1935) 269-287. | JFM 61.1365.02 | Zbl 0011.04002

C. Kuratowski, [11] Quelques problèmes concernant les espaces métriques non séparables Fund. Math. 25 (1935) 543. | JFM 61.0221.02 | Zbl 0012.32103

S. Lefschetz, [12] Algebraic Topology, Amer. Math. Soc. Coll. Pubs., v. 27, Amer. Math. Soc., New York, 1942. | Zbl 0061.39302

K. Morita, [13] On the dimension of normal spaces, I & II, Jap. Journ. Math. Soc. 20 (1950) 1-33. | MR 45374 | Zbl 0041.31704

N. Steenrod, [14] The Topology of Fiber Bundles, Princeton Univ. Press Princeton, 1951 | MR 39258 | Zbl 0054.07103

A.H. Stone, [15] Paracompactness and product spaces, Bull. Am. Math. Soc. 54 (1948) 969-977. | Zbl 0032.31403

J.W. Tukey, [16] Convergence and uniformity in topology, Princeton Univ. Press, Princeton, 1940. | JFM 66.0961.01 | MR 2515 | Zbl 0025.09102

J.H.C. Whitehead, [17] Simplicial spaces, Nuclei, and m-groups, Pro. Lond. Math. Soc. 45 (1939) 243-327. | JFM 65.1443.01 | Zbl 0022.40702

M. Wodjyslawski, [18] Rétractes absolus et hyperespaces des continus, Fund. Math. 32, (1939) 184-192. | JFM 65.0880.03 | Zbl 0021.36001